Javascript er ikke aktivert i din nettleser. Dette er nødvendig for å bruke Oncolex. Kontakt din systemadministrator for å aktivere JavaScript.

Sun Exposure under Drug Therapy

References


  1. LOV-1999-07-02-63 Pasientrettighetsloven - pasrl. Lov om pasientrettigheter.
  2. Polovich M, White JM, Kelleher LO. Chemotherapy and biotherapy guidelines: recommendations for practice. Pittsburgh, PA: Oncology Nursing Society; 2005.
  3. González E, González S. Drug photosensitivity, idiopathic photodermatoses,and sunscreens. J Am Acad Dermatol 1996;35:871-85;quiz 886-7.
  4. Liffrig, JR. Phototrauma prevention. Wilderness Environ Med 2001;12:195-200.
  5. Tan E. Skin toxicity of chemotherapy drugs [created 2007, last updated  2010 Mar 5]. Hentet 1. desember 2010 fra: http://dermnetnz.org/reactions/chemotherapy-toxicity.html
  6. Gould JW, Mercurio MG, Elmets CA. Cutaneous photosensitivity diseases induced by exogenous agents. J Am Acad Dermatol 1995;33:551-73.
  7. Payne, AS & Bernandin, RM. Sunburn [topic last updated 2010 Oct 06]. I: BMJ Best Practice. Hentet 23. november 2010 fra http://bestpractice.bmj.com
  8. Zhang AY, Elmets CA. Drug-induced photosensitivity [updated 2010 Jan 15]. Hentet 1. desember 2010 fra: http://emedicine.medscape.com/article/1049648-overview
  9. Ulrich J, Hartmann JT, Dörr W, Ugurel S. Skin toxicity of anti-cancer therapy. J Dtsch Dermatol Ges 2008;6:959-77.
  10. Agero AL, Dusza SW, Benvenuto-Andrade C, Busam KJ, Myskowski P, Halpern AC.Dermatologic side effects associated with the epidermal growth factor receptor inhibitors. J Am Acad Dermatol 2006;55:657-70
  11. Alley E, Green R, Schuchter L. Cutaneous toxicities of cancer therapy. Curr Opin Oncol 2002;14:212-6.
  12. Mangili G, Petrone M, Gentile C, De Marzi P, Viganò R, Rabaiotti E. Prevention strategies in palmar-plantar erythrodysesthesia onset: the role of regional cooling. Gynecol Oncol 2008;108:332-5.
  13. Tanyi JL, Smith JA, Ramos L, Parker CL, Munsell MF, Wolf JK. Predisposingrisk factors for palmar-plantar erythrodysesthesia when using liposomal doxorubicin to treat recurrent ovarian cancer. Gynecol Oncol 2009;114:219-24.
  14. Payne AS, Savarese DMF. Cutaneous complications of conventional chemotherapy agents. I: UpToDate [version 18.2 2010]. Hentet 1. desember 2010 fra: http://www.uptodate.com
  15. Heidary N, Naik H, Burgin S. Chemotherapeutic agents and the skin: an update. J Am Acad Dermatol 2008;58:545-70.
  16. RELIS Sør. Hyperpigmentering av cytostatika og forverring av sollys. I: RELIS database 2010, Spm.nr 4736. Hentet 1. desember fra: http://relis.arnett.no/Utredning_Ekstern.aspx?Relis=2&S=4736
  17. Hendrix JD Jr, Greer KE. Cutaneous hyperpigmentation caused by systemic drugs. Int J Dermatol 1992;31:458-66.
  18. Schmid-Wendtner MH, Wendtner CM, Volkenandt M, Heinemann V. Clinical picture: leopard-like vitiligo with capecitabine. Lancet 2001;358(9293):1575.
  19. Segaert S, Tabernero J, Chosidow O, Dirschka T, Elsner J, Mancini L, et al. The management of skin reactions in cancer patients receiving epidermal growth factor receptor targeted therapies. J Dtsch Dermatol Ges 2005;3:599-606.

Oslo University Hospital shall not be liable for any loss whether direct, indirect, incidental or consequential, arising out of access to, use of, or reliance upon any of the content on this website. Oslo University Hospital© 2018